Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sur la correspondance par parallélisme de deux surfaces
HTML articles powered by AMS MathViewer

by P. Drăgilă PDF
Proc. Amer. Math. Soc. 9 (1958), 189-200 Request permission
References
    K. M. Peterson, Ob otnochenia i srodsvah mejdou crivemi povernostemi, Matematičeskiĭ Sbornik (a. 1866). —, Sur les relations et les affinités entre les surfaces courbes, Annales de la Faculté des Sciences de l’Université de Toulouse (a.1905). C. Guichard, Théorie des réseaux. Mémorial des Sciences Mathématiques. M. Haimovici et I. Popa, La correspondance par plans tangentes parallèles, Annales Scientifiques de l’Université de Jassy vol. 18 (a.1933). A. Myller, Curbe şi suprafete paralele in sens larg, Stud. Cerc. Sc. Iaşi (a.1954). O. Mayer, Géométrie centro-affine différentielle des surfaces, Annales Scientifiques de l’Université de Jassy, vol. 21 (a.1935).
  • Gh. Th. Gheorghiu, Sur une classe de surfaces, Mathematica, Timişoara 18 (1942), 55–67 (French). MR 0006856
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.00
  • Retrieve articles in all journals with MSC: 14.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 9 (1958), 189-200
  • MSC: Primary 14.00
  • DOI: https://doi.org/10.1090/S0002-9939-1958-0095841-2
  • MathSciNet review: 0095841